Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 41926, 22 pages
http://dx.doi.org/10.1155/JAMSA/2006/41926

Existence and uniqueness of constrained globally optimal feedback controls in a linear-quadratic framework

Institute of Mathematics, Fudan University, Shanghai 200433, China

Received 14 January 2006; Revised 5 March 2006; Accepted 15 March 2006

Copyright © 2006 Yashan Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yashan Xu, “Existence and uniqueness of constrained globally optimal feedback controls in a linear-quadratic framework,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 41926, 22 pages, 2006. https://doi.org/10.1155/JAMSA/2006/41926.